Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 380784, 14 pages
http://dx.doi.org/10.1155/2011/380784
Research Article

Contractive Mapping in Generalized, Ordered Metric Spaces with Application in Integral Equations

1Department of Mathematics, Science and Research Branch, Islamic Azad University (IAU), Tehran, Iran
2Department of Mathematics, Hashemite University, P.O. Box 150459, Zarqa 13115, Jordan
3Department of Mathematics, Amirkabir University of Technology, Tehran, Iran

Received 22 June 2011; Revised 1 October 2011; Accepted 3 October 2011

Academic Editor: Cristian Toma

Copyright © 2011 L. Gholizadeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the concept of Ω -distance on a complete, partially ordered 𝐺 -metric space and prove some fixed point theorems. Then, we present some applications in integral equations of our obtained results.